# SDR GTIA20130912955

- Difficulty date: September 12, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 12,308 hours, 5,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Gouged
- Location: Lt Wing Te Flap
- Component: Flap, Airbus
- Component part number: D5757420201600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP INBD SIDE NEAR FLAP INTERCONNECTING STRUT GOUGED.  WORK ACCOMPLISHED  IAW EO 5753-1317.
